Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 851080, 10 pages
http://dx.doi.org/10.1155/2014/851080
Research Article

Nonstandard Methods in Measure Theory

Mathematics Department, Academy of Economic Studies, Piata Romana 6, 010374 Bucharest, Romania

Received 14 January 2014; Accepted 28 April 2014; Published 26 June 2014

Academic Editor: Geraldo Botelho

Copyright © 2014 Grigore Ciurea. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. R. Halmos, Measure Theory, D. van Nostrand Company, New York, NY, USA, 1950. View at MathSciNet
  2. N. Dunford and J. T. Schwartz, Linear Operators. I. General Theory, Interscience Publishers, New York, NY, USA, 1958. View at MathSciNet
  3. G. Fox, “Extension of a bounded vector measure with values in a reflexive Banach space,” Canadian Mathematical Bulletin, vol. 10, pp. 525–529, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Găină, “Extension of vector measures,” Revue Roumaine de Mathématique Pures et Appliquées, vol. 8, pp. 151–154, 1963. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. N. Dinculeanu, Vector Measures, Hochschulbücher für Mathematik, VEB Deutscher, Berlin, Germany, 1966. View at MathSciNet
  6. N. Dinculeanu, “On regular vector measures,” Acta Scientiarum Mathematicarum, vol. 24, pp. 236–243, 1963. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Gr. Arsene and Ş. Strătilă, “Prolongement des mesures vectorielles,” Revue Roumaine de Mathématique Pures et Appliquées, vol. 10, pp. 333–338, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. Dinculeanu and I. Kluvanek, “On vector measures,” Proceedings of the London Mathematical Society. Third Series, vol. 17, pp. 505–512, 1967. View at Google Scholar · View at MathSciNet
  9. G. Fox, “Inductive extension of a vector measure under a convergence condition.,” Canadian Journal of Mathematics, vol. 20, pp. 1246–1255, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. I. Kluvanek, “On the theory of vector measures. II,” Matematicko-Fyzikálny Časopis, Slovenskej Akadémie Vied, vol. 16, pp. 76–81, 1966 (Russian). View at Google Scholar · View at MathSciNet
  11. S. Ohba, “Extensions of vector measures,” Yokohama Mathematical Journal, vol. 21, pp. 61–66, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. G. Gould, “Extensions of vector-valued measures,” Proceedings of the London Mathematical Society, vol. 3, no. 16, pp. 685–704, 1966. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Sion, “Outer measures with values in a topological group,” Proceedings of the London Mathematical Society, vol. 19, pp. 89–106, 1969. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Drewnowski, “Topological rings of sets, continuous set functions, integration I,” Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 20, pp. 269–276, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Drewnowski, “Topological rings of sets, continuous set functions, integration II,” Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 20, pp. 277–286, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. L. Drewnowski, “Topological rings of sets, continuous set functions, integration III,” Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 20, p. 445, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Takahashi, “On topological-additive-group-valued measures,” Proceedings of the Japan Academy, vol. 42, pp. 330–334, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. P. A. Loeb, “Conversion from nonstandard to standard measure spaces and applications in probability theory,” Transactions of the American Mathematical Society, vol. 211, pp. 113–122, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Albeverio, R. Høegh-Krohn, J. E. Fenstad, and T. Lindstrøm, Nonstandard Methods in Stochastic Analysis and Mathematical Physics, vol. 122, Academic Press, Orlando, Fla, USA, 1986. View at MathSciNet
  20. K. D. Stroyan and J. M. Bayod, Foundations of Infinitesimal Stochastic Analysis, vol. 119, North-Holland Publishing Co., Amsterdam, The Netherlands, 1986. View at MathSciNet
  21. W. A. J. Luxemburg, “A general theory of monads,” in Applications of Model Theory to Algebra, Analysis, and Probability, pp. 18–86, Holt, Rinehart and Winston, New York, NY, USA, 1969. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. C. W. Henson and L. C. Moore, Jr., “Nonstandard analysis and the theory of Banach spaces,” in Nonstandard Analysis—Recent Developments, vol. 983 of Lecture Notes in Mathematics, pp. 27–112, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. R. T. Živaljević, “Loeb completion of internal vector-valued measures,” Mathematica Scandinavica, vol. 56, no. 2, pp. 276–286, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. H. Osswald and Y. Sun, “On the extensions of vector-valued Loeb measures,” Proceedings of the American Mathematical Society, vol. 111, no. 3, pp. 663–675, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. J. Diestel and B. Faires, “On vector measures,” Transactions of the American Mathematical Society, vol. 198, pp. 253–271, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. J. Diestel and J. J. Uhl, Jr., Vector Measures, vol. 15 of Mathematical Surveys, American Mathematical Society, Providence, RI, USA, 1977. View at MathSciNet
  27. P. W. Lewis, “Extension of operator valued set functions with finite semivariation,” Proceedings of the American Mathematical Society, vol. 22, pp. 563–569, 1969. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. A. E. Hurd and P. A. Loeb, An Introduction to Nonstandard Real Analysis, vol. 118 of Pure and Applied Mathematics, Academic Press, Orlando, Fla, USA, 1985. View at MathSciNet
  29. W. Orlicz, “Absolute continuity of vector-valued finitely additive set functions. I,” Studia Mathematica, vol. 30, pp. 121–133, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. C. E. Rickart, “Decomposition of additive set functions,” Duke Mathematical Journal, vol. 10, pp. 653–665, 1943. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. R. A. Oberle, “Characterization of a class of equicontinuous sets of finitely additive measures with an application to vector valued Borel measures,” Canadian Journal of Mathematics, vol. 26, pp. 281–290, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. W. M. Bogdanowicz and R. A. Oberle, “Decompositions of finitely additive vector measures generated by bands of finitely additive scalar measures,” Illinois Journal of Mathematics, vol. 19, pp. 370–377, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. H. D. Walker, “Uniformly additive families of measures,” Bulletin Mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie, vol. 18, no. 1-2, pp. 217–222, 1974. View at Google Scholar · View at MathSciNet
  34. G. G. Gould, “Integration over vector-valued measures,” Proceedings of the London Mathematical Society, vol. 3, no. 15, pp. 193–225, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. M. Davis, Applied Nonstandard Analysis, Pure and Applied Mathematics, John Wiley & Sons, New York, NY, USA, 1977. View at MathSciNet
  36. J. K. Brooks, “On the existence of a control measure for strongly bounded vector measures,” Bulletin of the American Mathematical Society, vol. 77, pp. 999–1001, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. R. G. Bartle, N. Dunford, and J. Schwartz, “Weak compactness and vector measures,” Canadian Journal of Mathematics, vol. 7, pp. 289–305, 1955. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. S. Ohba, “On vector measures. I,” Proceedings of the Japan Academy, vol. 46, pp. 51–53, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. P. Porcelli, “Two embedding theorems with applications to weak convergence and compactness in spaces of additive type functions,” Journal of Mathematics and Mechanics, vol. 9, pp. 273–292, 1960. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. S. Leader, “The theory of Lp-spaces for finitely additive set functions,” Annals of Mathematics, vol. 58, pp. 528–543, 1953. View at Publisher · View at Google Scholar · View at MathSciNet
  41. J. K. Brooks and N. Dinculeanu, “Weak compactness and control measures in the space of unbounded measures,” Proceedings of the National Academy of Sciences of the United States of America, vol. 69, pp. 1083–1085, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. J. Dieudonné, “Sur les espaces de Köthe,” Journal d'Analyse Mathématique, vol. 1, pp. 81–115, 1951. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. T. Traynor, “S-bounded additive set functions,” in Vector and Operator Valued Measures and Applications, pp. 355–365, Academic Press, New York, NY, USA, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  44. I. Kluvánek, “Intégrale vectorielle de Daniell,” Matematicko-Fyzikálny Časopis, Slovenskej Akadémie Vied, vol. 15, pp. 146–161, 1965 (French). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet